Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 896871, 13 pages
http://dx.doi.org/10.1155/2014/896871
Research Article

The Existence of Solution for a -Dimensional System of Multiterm Fractional Integrodifferential Equations with Antiperiodic Boundary Value Problems

1Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Cankaya University, Ogretmenler Caddesi 14, Balgat, 06530 Ankara, Turkey
3Institute of Space Sciences, Magurele, Bucharest, Romania
4Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz, Iran

Received 8 January 2014; Revised 18 March 2014; Accepted 20 March 2014; Published 24 April 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

There are many published papers about fractional integrodifferential equations and system of fractional differential equations. The goal of this paper is to show that we can investigate more complicated ones by using an appropriate basic theory. In this way, we prove the existence and uniqueness of solution for a -dimensional system of multiterm fractional integrodifferential equations with antiperiodic boundary conditions by applying some standard fixed point results. An illustrative example is also presented.

1. Introduction

Fractional differential equations have recently been studied by many researchers for a variety of problems (see, e.g., [133] and the references therein). Antiperiodic boundary value problems occur in the mathematical modeling of a variety of physical processes (see, e.g., [36, 29, 30] and the references therein). On the other hand, the study of a coupled system of fractional order is also very significant because this kind of system can often occur in applications (see, e.g., [7, 15, 24, 28, 29] and the references therein). We are going to investigate a complicated case in this work. Let and . In this paper, we study the existence and uniqueness of solution for the -dimensional system of multiterm fractional integrodifferential equations with antiperiodic boundary conditions , , and for , where denotes the Caputo fractional derivative, , , for , , and , are continuous functions for all . Hereafter, we will use vector notations. Define the space endowed with the norm . In fact, and the product space endowed with the norm are Banach spaces. The Riemann-Liouville fractional integral of order is defined by ( and ), provided the integral exists. The Caputo derivative of order for a function is defined by for and [25]. Recently, Wang et al. proved the following result [30].

Lemma 1. For each , the unique solution of the boundary value problem is given by , where is Green's function defined as

One can find the next result in [34].

Theorem 2. Let be a Banach space and a completely continuous operator. Suppose that the set is bounded. Then has a fixed point in .

We will use the last two results for solving the problem (1).

2. Main Results

Now, we are ready to state and prove our main results. For each , put and , where for all . Define the operator by where and for , where Thus, for each , we have

Theorem 3. The operator is completely continuous.

Proof. First, we show that the operator is continuous. Let and for and let be a sequence in such that . Then, we have for . Since for , the sequences , , and converge uniformly on and also , , and converge uniformly on for . Since by using the above inequalities and the continuity of (), we get Thus, is continuous in . Let be a bounded subset of . Choose positive constants such that for all and . Thus, for each we have for all . Hence, for all and so . This implies that the operator is uniformly bounded. Now, we show that is an equicontinuous set. Let . Then, we have for all . As , the right-hand side of the above inequalities tends to zero. Thus, by using the Arzela-Ascoli theorem one can conclude that the operator is completely continuous. This completes the proof.

Theorem 4. Assume that there exist positive constants , , , , and () such that and for all , , and . Then problem (1) has at least one solution.

Proof. First, we show that   for  some   is bounded. Let . Then, for each we have Hence, for all . Thus, we get Hence, for . This implies that and so . Therefore, the set is bounded. Now by using Theorem 2, the operator has at least one fixed point. This implies that the problem (1) has at least one solution.

Theorem 5. Suppose that there exist nonnegative constants , , , and for such that for all , , and . Then the problem (1) has a unique solution.

Proof. Let for , , and We show that . Let . Then for . Hence,